# SDR SWAA2024072617625

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 62,713 hours, 32,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING EXITS (LH & RH SIDE) INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY BATTERY PACKS M1668 AND M1669 PER AMM 33-51-06-960-805;[02] PARTIAL WORK STEP 1;[03] VERIFIED STEP 1 COMPLETE;[04] VERIFIED ACTION 1. JOB COMPLETE.
